MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM

ENCORE MEDICAL LP DJO SURGICAL; EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM
Model Number 495-01-065
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient dislocated.The proximal body was exchanged to increase length and a dual mobility insert was used.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00262216_1644408-2019-00822; 495-01-085, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EXPRT REVISION HIP, LATERAL OFFSET PROXIMAL BODY, 65MM
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24845272
Report Number1644408-2026-00673
Device Sequence Number8935836
Product Code KWZ
UDI-Device Identifier00190446153849
UDI-Public00190446153849
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number495-01-065
Device Lot Number545U1258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-441 876B1185.; 941-01-40H 605Z1358A.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale